# SDR COEA2017012503913

- Difficulty date: January 25, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: S53576000202
- Condition: Corroded
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL, SECOND STIFFENER FROM FRONT HAS CORROSION.  REPLACED STIFFENER.
